JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INNER UNIFORM DOMAINS AND THE APOLLONIAN INNER METRIC
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
INNER UNIFORM DOMAINS AND THE APOLLONIAN INNER METRIC
Li, Yaxiang; Wang, Xiantao;
  PDF(new window)
 Abstract
In this paper, we characterize inner uniform domains in in terms of Apollonian inner metric and the metric when D are Apollonian. As an application, a new characterization for A-uniform domains is obtained.
 Keywords
inner uniform;Apollonian metric;inner metric;
 Language
English
 Cited by
 References
1.
D. Barbilian, Einordnung von Lobayschewskys Massenbestimmung in einer gewissen allgemeinen Metrik der Jordansche Bereiche, Casopsis Mathematiky a Fysiky 64 (1934-35), 182-183.

2.
A. F. Beardon, The Apollonian metric of a domain in Rn, in: Quasiconformal Mappings and Analysis, edited by Peter Duren, Juha Heinonen, Brad Osgood, and Bruce Palka (Springer-Verlag, New York), 91-108, 1998.

3.
M. Bonk, J. Heinonen, and P. Koskela, Uniformizing Gromov hyperbolic spaces, Asterisque 270 (2001), 1-99.

4.
F. W. Gehring, Uniform domains and the ubiquitous quasidisks, Jahresber. Deutsch. Math.-Verein. 89 (1987), no. 2, 88-103.

5.
F. W. Gehring and K. Hag, The Apollonian metric and quasiconformal mappings, In the tradition of Ahlfors and Bers (Stony Brook, NY, 1998), 143-163, Contemp. Math., 256, Amer. Math. Soc., Providence, RI, 2000. crossref(new window)

6.
F. W. Gehring and B. G. Osgood, Uniform domains and the quasihyperbolic metric, J. Analyse Math. 36 (1979), 50-74. crossref(new window)

7.
F. W. Gehring and B. P. Palka, Quasiconformally homogeneous domains, J. Analyse Math. 30 (1976), 172-199. crossref(new window)

8.
P. Hasto, The Apollonian inner metric, Comm. Anal. Geom. 12 (2004), no. 4, 927-947. crossref(new window)

9.
P. Hasto, The Apollonian metric: Uniformity and quasiconvexity, Ann. Acad. Sci. Fenn. Math. 28 (2003), no. 2, 385-414.

10.
P. Hasto, The Apollonian metric: limits of the comparison and bilipschitz properties, Abstr. Appl. Anal. 2003 (2003), no. 20, 1141-1158. crossref(new window)

11.
P. Hasto, The Apollonian metric: quasi-isotropy and Seittenranta's metric, Comput. Methods Funct. Theory 4 (2004), no. 2, 249-273.

12.
P. Hasto, The Apollonian metric: the comparison property, bilipschitz mappings and thick sets, J. Appl. Anal. 12 (2006), no. 2, 209-232.

13.
M. Huang, S. Ponnusamy, X. Wang, and S. K. Sahoo, The Apollonian inner metric and uniform domain, Math. Nachr. 283 (2010), no. 9, 1277-1290. crossref(new window)

14.
K. W. Kim, The quasihyperbolic metric and analogues of the Hardy-Littlewood property for $\alpha$ = 0 in uniformity John domains, Bull. Korean. Math. Soc. 43 (2006), no. 2, 395-410. crossref(new window)

15.
K. W. Kim, Inner uniform domains, the quasihyperbolic metric and weak bloch functions, Bull. Korean. Math. Soc. 49 (2012), no. 1, 11-24. crossref(new window)

16.
O. Martio, Definitions for uniform domains, Ann. Acad. Sci. Fenn. Ser. A I Math. 5 (1980), no. 1, 197-205. crossref(new window)

17.
O. Martio and J. Sarvas, Injectivity theorems in plane and space, Ann. Acad. Sci. Fenn. Ser. A I Math. 4 (1978), 383-401.

18.
R. Nakki and J. Vaisala, John disks, Exposition. Math. 9 (1991), no. 1, 3-43.

19.
A. G. Rhodes, An upper bound for the hyperbolic metric of a convex domain, Bull. London Math. Soc. 29 (1997), no. 5, 592-594. crossref(new window)

20.
P. Seittenranta, Mobius-invariant metrics, Math. Proc. Cambridge Philos. Soc. 125 (1999), no. 3, 511-533. crossref(new window)

21.
J. Vaisala, Uniform domains, Tohoku Math. J. 40 (1988), no. 1, 101-118. crossref(new window)

22.
J. Vaisala, Free quasiconformality in Banach spaces. I, Ann. Acad. Sci. Fenn. Ser. A I Math. 15 (1990), no. 2, 355-379. crossref(new window)

23.
J. Vaisala, Free quasiconformality in Banach spaces. II, Ann. Acad. Sci. Fenn. Ser. A I Math. 16 (1991), no. 2, 255-310. crossref(new window)

24.
J. Vaisala, Relatively and inner uniform domains, Conform. Geom. Dyn. 2 (1998), 56-88. crossref(new window)

25.
M. Vuorinen, Conformal invariants and quasiregular mappings, J. Anal. Math. 45 (1985), 69-115. crossref(new window)